# SDR DALA2021031001370

- Difficulty date: March 9, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 76,742 hours, 10,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3302 CORROSION FLOOR BEAM YB BTW FR73 TO FR74 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR BEAM YB LOC BTW FR73 TO FR74 AT AFT GALLEY AREA AS PER A330 SRM 51-42. (1750622)
